my question is quite a strange,1 my neice who is just 17,is coming off heroin,her mother has given up on her.im a single parent,with a 4 year old dauhter(who adores her)i was wondering if there was anything i can help her with,as its the nights were its at its worst,she see,s things that aint there.and its horrible for me to see like this,any advice would be gratefully recreived thanks
Hi Welcome to the forum!
I have a few questions for you. has your neice ever thought of rehab or a tampering med like methadone or suboxen? it s really hard to come off heroin cold turkey. How many days has it been since she last used? She is very lucky to have you to help her, be sure to tell her all the time how good she is doing staying clean and that your there for her no matter what! Its always good to hear these things, I will wait for your responce,. Best of luck..... oh and has she thought of after care programs to help her remain clean?? If you need any help setting anything up i would be more than happy to help find a doc who subscribes suboxen and after care programs. Stay Strong she needs you!
it seems to be that 17,any help we have asked Dr,s for isnt available with her being 17 im not niave,im giving her valium on a nite and they seem to help a little,but she hasnt been out of my sight for a week the 1st couple of nites were hard.this morning she awoke and said had a good nite sleep,which im guessing is a good thing,she is like any other 17 year old,with tantrums,and mood swings.it seems that if she is occupied with something,she is fine,she has never cleaned up in her life.yet my flat is spotless.in your experience would you say the worst is over?i no it is gonna take time but the people she use to hang around with,would u say keep her,away from these so called friends thanks for your advice
I would try and get your niece on a subutex or methadone program i have not took gear for 3 or 4 years if i can she can.Giving her valium is ok as long as you dont let her get a habit on them because they are ten x worse to come off than heroin.Hope i have helped you ps try to get her drinking plenty of fluids cos coming off heroin makes you dehydrated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.